# SDR 07FDEA00473

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60224577075T6511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FOUND SEAT TRACK NR 2 LT BTN FR72.5 TO FR 73.5 HAS CORROSION.  REMOVED CORROSION IAW A310 SRM 51-74-10 AND CHECKED LIMITS PER SRM 53-10-16 AND   FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK NR 3L FR71.5 - FR73.5 IAW A310-200 SRM 51-40-21.
